Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: prozac withdrawl

Posted by Laura on May 5, 1999, at 19:08:24

In reply to Re: prozac withdrawl, posted by LJA on May 4, 1999, at 20:41:11

> I contacted Eli Lilly to recently to file an adverse reaction report and they said that side effects may last as long as 80 days after completely stopping the drug.

Thank you!!! Only 36 days to go!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laura thread:5505